Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bled during sex, itchy red bumps on vagina, painful during intercourse. What might be causing this?

I bled during sex, although It was after a few times it felt uncomfy during.my vagina has been itchy not at the entrance but around also my legs and arms have also been very itchy, I haven t noticed any unusual discharge although I came out with red bumps on my vagina and surrounding after shaving but I took this as the shaving although it was unusual. I thought it s possible this is a yeast infection although it stings to urinate and painful during intercross
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dec 2012
Hello,
Thanks for posting,

Painful intercourse might be as a result of vulvovaginitis or infection of the vulva and vagina which might be due to candida, bacteria or rarely viral etc. The after shave bumps/itches shows that you have developed folliculitis which is infection of the follicles. You will require topical antibiotics or antifungal cream after you must have been examined by a doctor or gynobs. A vaginal smear might be necessary to identify the actual cause of the vulvovaginitis.
Painful penetration might be due to change of partner (if not the same partner) and probably having a different size of sex organ. In any case a gynobs need to review you and provide you with appropriate treatment.
Dr Bernard
Answered: Thu, 7 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor